# SDR MWEA040028

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 1,342 hours, 761 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Part number: 4083700903
- Condition: Intermittent
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW SPEED HIGH PROTECTION CAME ON TOGETHER AND STICK SHAKER.  PERFORMED ADJUSTMENT TEST OF NUMBER 1 FLIGHT CONTROL COMPUTER AND NR 2 FLIGHT CONTROL COMPUTER STALL WARNING SYSTEM BOTH PASSED STALL WARNING CHECK.
